RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Publ. Inst. Math. (Beograd) (N.S.), 2012, Volume 92, Issue 106, Pages 53–78 (Mi pimb1)  

Gram's law and the argument of the Riemann zeta function

M. A. Korolev

Department of Algebra and Number Theory, Steklov Mathematical Institute, Gubkina str., 8, 119991 Moscow, Russia

Abstract: Some new statements concerning the behavior of the argument of the Riemann zeta function at the Gram points are proved. We apply these statements to prove Selbergís formulas connected with Gramís Law.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00759-a
Supported by the Russian Fund of Fundamental Research (grant no. 11-01-00759-a).


DOI: https://doi.org/10.2298/PIM1206053K


Bibliographic databases:

Document Type: Article
Received: 30.01.2012
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/pimb1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019